# SDR CA970620018

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Condition: Corrosion
- Location: Bkd 983 Lwr Cap
- Part time: 51,096 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HEAVY CORROSION ON LOWER CAP BULKHEAD 983 BETWEEN STR 30-34. REPAIRED.
